# SDR DALA2016062104885

- Difficulty date: June 17, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 40,581 hours, 26,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE RETAINING PIN OUT.  R & R SLIDE.
